| Model Number |
8637-20 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 8780 serial# (b)(6) implanted: (b)(6) 2018 explanted: (b)(6) 2025 product type catheter section d information references the main component of the system.Other relevant device(s) are: product id: 8780, serial/lot #: (b)(6), ubd: 25-jun-2020, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative (rep) regarding an implanted infusion pump.The pump was used to deliver unknown morphine 1mg/ml at 0.9mg/day.It was reported that, during a routine elective replacement indicator (eri) pump replacement, the surgeon thought the catheter "looked a little compromised" so he replaced the pump segment and removed 25cm of the spinal segment.Environmental, external, or patient factors that may have led or contributed to the issue were not applicable; the catheter was twisted under the pump.In regards to diagnostics/troubleshooting performed, the surgeon was able to aspirate just fine from the catheter access port (cap).No other troubleshooting was performed.The new catheter piece aspirated great.At the time of this report, the issue was resolved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was noted that the patient had a medical history including pancreatitis.